Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 297825, 13 pages
http://dx.doi.org/10.1155/2014/297825
Research Article

A New Expanded Mixed Element Method for Convection-Dominated Sobolev Equation

1School of Statistics and Mathematics, Inner Mongolia University of Finance and Economics, Hohhot 010070, China
2School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Received 30 August 2013; Accepted 2 December 2013; Published 18 February 2014

Academic Editors: G. Fernandez-Anaya and L. Guerrini

Copyright © 2014 Jinfeng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinfeng Wang, Yang Liu, Hong Li, and Zhichao Fang, “A New Expanded Mixed Element Method for Convection-Dominated Sobolev Equation,” The Scientific World Journal, vol. 2014, Article ID 297825, 13 pages, 2014. https://doi.org/10.1155/2014/297825.